<< Previous Issue Journal of the Korean Mathematical Society (Vol. 54, No. 2) Next Issue >>
J. Korean Math. Soc. 2017 Vol. 54, No. 2, 359—711
Existence of three positive solutions of a class of BVPs for singular second order differential systems on the whole line
Yuji Liu and Pinghua Yang
MSC numbers : 92D25, 34A37, 34K15
J. Korean Math. Soc. 2017 Vol. 54, No. 2, 359—380
On pointwise 1-type Gauss map of surfaces in $\mathbb E^3_1$ concerning Cheng-Yau operator
Young Ho Kim and Nurettin Cenk Turgay
MSC numbers : Primary 53B25; Secondary 53C40
J. Korean Math. Soc. 2017 Vol. 54, No. 2, 381—397
Self-homotopy equivalences related to cohomotopy groups
Ho Won Choi, Kee Young Lee, and Hyung Seok Oh
MSC numbers : Primary 55P10, 55Q05, 55Q55
J. Korean Math. Soc. 2017 Vol. 54, No. 2, 399—415
Fundamental units and regulators of an infinite family of cyclic quartic function fields
Jungyun Lee and Yoonjin Lee
MSC numbers : 11R29, 11R58
J. Korean Math. Soc. 2017 Vol. 54, No. 2, 417—426
Rings of copure projective dimension one
Tao Xiong
MSC numbers : 16E05, 16E10
J. Korean Math. Soc. 2017 Vol. 54, No. 2, 427—440
The conditional Borel-Cantelli lemma and applications
Qianmin Chen and Jicheng Liu
MSC numbers : 60F15
J. Korean Math. Soc. 2017 Vol. 54, No. 2, 441—460
A dual iterative substructuring method with a small penalty parameter
Chang-Ock Lee and Eun-Hee Park
MSC numbers : 65F10, 65N30, 65N55
J. Korean Math. Soc. 2017 Vol. 54, No. 2, 461—477
Zero-density estimates for Epstein zeta functions of class numbers 2 or 3
Yoonbok Lee
MSC numbers : 11M26, 11M41
J. Korean Math. Soc. 2017 Vol. 54, No. 2, 479—491
U-flatness and non-expansive mappings in Banach spaces
Ji Gao and Satit Saejung
MSC numbers : 46B20, 47H10, 37C25, 54H25
J. Korean Math. Soc. 2017 Vol. 54, No. 2, 493—506
Spin-structures on real Bott manifolds
Anna G\c{a}sior
MSC numbers : Primary 53C27; Secondary 53C29, 57S25, 20H15
J. Korean Math. Soc. 2017 Vol. 54, No. 2, 507—516
The group of strong Galois objects associated to a cocommutative Hopf quasigroup
Jose N. Alonso \'Alvarez, Ramon Gonz\'{a}lez Rodr\'iguez, and Jose M. Fern\'andez Vilaboa
MSC numbers : 18D10, 17A01, 16T05, 81R50, 20N05
J. Korean Math. Soc. 2017 Vol. 54, No. 2, 517—543
Surface bundles over surfaces with a fixed signature
Ju A Lee
MSC numbers : Primary 57R22, 57R55, 20F12, 57M07
J. Korean Math. Soc. 2017 Vol. 54, No. 2, 545—561
Maps preserving some multiplicative structures on standard Jordan operator algebras
Somaye Ghorbanipour and Shirin Hejazian
MSC numbers : 47B49, 39B52
J. Korean Math. Soc. 2017 Vol. 54, No. 2, 563—574
Monotonicity properties of the generalized Struve functions
Rosihan M. Ali, Saiful R. Mondal, and Kottakkaran S. Nisar
MSC numbers : 33C10, 26D7, 26D15
J. Korean Math. Soc. 2017 Vol. 54, No. 2, 575—598
Normal, cohyponormal and normaloid weighted composition operators on the Hardy and weighted Bergman spaces
Mahsa Fatehi and Mahmood Haji Shaabani
MSC numbers : Primary 47B33; Secondary 47B15
J. Korean Math. Soc. 2017 Vol. 54, No. 2, 599—612
Dual regularized total least squares solution from two-parameter trust-region algorithm
Geunseop Lee
MSC numbers : Primary 65F10, 65F22
J. Korean Math. Soc. 2017 Vol. 54, No. 2, 613—626
Products of differentiation and composition operators from the Bloch space and weighted Dirichlet spaces to Morrey type spaces
Qinghua Hu and Songxiao Li
MSC numbers : Primary 47B33, 30D50
J. Korean Math. Soc. 2017 Vol. 54, No. 2, 627—645
On solvability and nilpotency of algebras with bracket
Jose Manuel Casas
MSC numbers : Primary 17B30, 17B55, 17B63, 18D50
J. Korean Math. Soc. 2017 Vol. 54, No. 2, 647—662
Multi-harmonic models for bubble evolution in the Rayleigh-Taylor instability
Sujin Choi and Sung-Ik Sohn
MSC numbers : Primary 76E17, 76E30
J. Korean Math. Soc. 2017 Vol. 54, No. 2, 663—673
On graded 2-absorbing primary and graded weakly 2-absorbing primary Ideals
Khaldoun Al-Zoubi and Nisreen Sharafat
MSC numbers : 13A02, 16W50, 13C11
J. Korean Math. Soc. 2017 Vol. 54, No. 2, 675—684
Characterizations of centralizers and derivations on some algebras
Jun He, Jiankui Li, and Wenhua Qian
MSC numbers : 47B47, 47L35
J. Korean Math. Soc. 2017 Vol. 54, No. 2, 685—696
A measure zero stability of a functional equation associated with inner product space
Jaeyoung Chung and John Michael Rassias
MSC numbers : 39B82
J. Korean Math. Soc. 2017 Vol. 54, No. 2, 697—711

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 202), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang.co., Ltd